# SDR AUS20030867

- Difficulty date: August 23, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Boeing 747438
- Engine: Rroyce RB211524G19
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 1267629
- Condition: Faulty
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) FLAP ACTUATOR FAULTY. INVESTIGATION FOUND RECTIFIER AND PRIMARY DRIVE SOLENOID VALVE ASSEMBLY ELECTRICAL CONNECTOR NOT FULLY ENGAGED.
